# SDR LR7A2020100502521

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T60063
- Condition: Cracked
- Location: Bs 479
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE RT MAIN WHEEL WELL RBL 61.5 BULKHEAD WEB CRACKED AT WL 265, FS 479 AT DUCT ATTACHMENT.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70.  NR 6083.
